[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Ace Inhibitors and cough

From: Billie Sue Parker <email @ redacted>
Subject: [IP] re: high bg's with steroids

>This is just a suggestion.  Are you on an ACE inhibitor?  When I was on 
>Accupril I stayed sick for a couple of months.  I finally quit taking 
>the Accupril.  I was better within two weeks.  I asked my doctor to give 
>me something that would not cause a cough which is a common side effect 
>of those type of medications.  I now take Cozaar and do not have a cough 
>at all.  HTH  :-)

Billie - when you say you were sick do you mean you had a cough?  How do you 
determine if it is the Ace that is causing it.  I have been on 3 different 
ACE's in the last 4 years.  I seem to frequently have a cough at night - worse 
during the winter but I honestly don't remember when it started.  It seems 
like I have always had it.  Currently I am on Zestril and my blood pressure is 
good and seems to be fairly consistent (about 100/60 pulse around 70).  I'm 
switching doctors next month (with new insurance) so will talk to him about 
trying something else.

Type 1 - 29 years, pumping 3+ years (Novalog)
for HELP or to subscribe/unsubscribe, contact: